Alert archive / Illinois / Wind Advisories in 2023
Wind Advisory 7, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Apr 4, 2023, 1:27 PM CDT for 28 counties in Illinois. It took effect at Apr 4, 2023, 10:16 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2023, 1:27 PM CDT (18:27 UTC)
- In effect from
- Apr 4, 2023, 10:16 PM CDT
- Expired
- Apr 5, 2023, 4:00 PM CDT
- In force
- 18 hr
- Issued by
- NWS Lincoln, IL
All 28 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 71 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 371 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 481 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.6
The text
As transmitted.
185 WWUS73 KILX 041827 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 127 PM CDT Tue Apr 4 2023 ILZ046-055>057-062-063-066>068-071>073-050230- /O.NEW.KILX.WI.Y.0007.230405T1200Z-230405T2100Z/ Vermilion-Douglas-Coles-Edgar-Cumberland-Clark-Effingham-Jasper- Crawford-Clay-Richland-Lawrence- Including the cities of Danville, Tuscola, Charleston, Mattoon, Paris, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 127 PM CDT Tue Apr 4 2023 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM CDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to around 45 mph expected. * WHERE...Portions of east central and southeast Illinois. * WHEN...From 7 AM to 4 PM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Deubelbeiss
4 follow-up statements
157 WWUS73 KILX 050135 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 835 PM CDT Tue Apr 4 2023 ILZ038-043>045-052>054-061-051000- /O.EXA.KILX.WI.Y.0007.230405T1200Z-230405T2100Z/ McLean-De Witt-Piatt-Champaign-Christian-Macon-Moultrie-Shelby- Including the cities of Bloomington, Normal, Clinton, Monticello, Champaign, Urbana, Taylorville, Decatur, Sullivan, and Shelbyville 835 PM CDT Tue Apr 4 2023 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 4 PM CDT WEDNESDAY... * WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...McLean, De Witt, Piatt, Champaign, Christian, Macon, Moultrie and Shelby Counties. * WHEN...From 7 AM to 4 PM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ILZ046-055>057-062-063-066>068-071>073-051000- /O.CON.KILX.WI.Y.0007.230405T1200Z-230405T2100Z/ Vermilion-Douglas-Coles-Edgar-Cumberland-Clark-Effingham-Jasper- Crawford-Clay-Richland-Lawrence- Including the cities of Danville, Tuscola, Charleston, Mattoon, Paris, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 835 PM CDT Tue Apr 4 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 4 PM CDT WEDNESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts to around 45 mph expected. * WHERE...Portions of east central and southeast Illinois. * WHEN...From 7 AM to 4 PM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
173 WWUS73 KILX 050316 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 1016 PM CDT Tue Apr 4 2023 ILZ040>042-047>051-051000- /O.EXB.KILX.WI.Y.0007.230405T0316Z-230405T2100Z/ Schuyler-Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon- Including the cities of Rushville, Havana, Lincoln, Beardstown, Petersburg, Winchester, Jacksonville, and Springfield 1016 PM CDT Tue Apr 4 2023 ...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Schuyler, Mason, Logan, Cass, Menard, Scott, Morgan and Sangamon Counties. * WHEN...Until 4 PM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ILZ038-043>046-052>057-061>063-066>068-071>073-051000- /O.EXT.KILX.WI.Y.0007.230405T0316Z-230405T2100Z/ McLean-De Witt-Piatt-Champaign-Vermilion-Christian-Macon-Moultrie- Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper- Crawford-Clay-Richland-Lawrence- Including the cities of Bloomington, Normal, Clinton, Monticello, Champaign, Urbana, Danville, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 1016 PM CDT Tue Apr 4 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * WHAT...Southwest winds 20 to 25 mph with gusts up to 50 mph expected. * WHERE...McLean, De Witt, Piatt, Champaign, Christian, Macon, Moultrie and Shelby Counties. * WHEN...Until 4 PM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
893 WWUS73 KILX 050810 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 310 AM CDT Wed Apr 5 2023 ILZ038-040>057-061>063-066>068-071>073-052100- /O.CON.KILX.WI.Y.0007.000000T0000Z-230405T2100Z/ McLean-Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion- Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie- Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper- Crawford-Clay-Richland-Lawrence- Including the cities of Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 310 AM CDT Wed Apr 5 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WHAT...South winds 20 to 30 mph with gusts 40 to 50 mph to turn west this afternoon. * WHERE...Portions of central, east central, southeast and west central Illinois. * WHEN...Until 4 PM CDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Winds will gradually diminish west of I-55 later this morning, and over eastern IL during mid to late afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
108 WWUS73 KILX 052033 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 333 PM CDT Wed Apr 5 2023 ILZ038-040>057-061>063-066>068-071>073-052145- /O.EXP.KILX.WI.Y.0007.000000T0000Z-230405T2100Z/ McLean-Schuyler-Mason-Logan-De Witt-Piatt-Champaign-Vermilion- Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie- Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper- Crawford-Clay-Richland-Lawrence- Including the cities of Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Monticello, Champaign, Urbana, Danville, Beardstown, Petersburg, Winchester, Jacksonville, Springfield, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 333 PM CDT Wed Apr 5 2023 ...WIND ADVISORY WILL EXPIRE AT 4 PM CDT THIS AFTERNOON... Breezy northwest winds will continue through the evening but have fallen below advisory criteria. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Apr 4, 12:30 PM CDT, 57 minutes earlier.
Area forecast discussion, Apr 4, 12:30 PM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1230 PM CDT Tue Apr 4 2023 .SYNOPSIS... Issued at 330 AM CDT Tue Apr 4 2023 A strong spring storm system will bring another round of severe weather to the Midwest later this afternoon into Wednesday. Breezy southerly winds will bring warmer lower 80s to central and southeast IL this afternoon. Windy conditions will prevail this afternoon through Wednesday. Drier and much cooler weather will settle into the region Wednesday night and Thursday. Conditions then warm back up for the Easter weekend ahead of the next disturbance, which may bring additional shower activity into central Illinois early next week. && .UPDATE... Issued at 1039 AM CDT Tue Apr 4 2023 A broken line of elevated showers and storms stretches across portions of Fulton to Morgan counties late this morning in response to a corridor of strong warm air advection. This forcing will shift north of the Illinois River Valley by around midday and anticipate ongoing convection should diminish in strength in response leaving the remainder of the early to mid afternoon hours dry. Attention shifts back to the west/northwest late this afternoon into the evening. A strong cap will be in place for most of central Illinois but the cap weakens west of the Illinois River and especially across portions of IA and northern MO where storm initiation is favored. Very strong instability and strong deep layer shear will support a supercell storm mode with tornadoes particularly favored near the warm front. There remains a high amount of uncertainty on how far east this threat may spread with the majority of the convective allowing models now keeping this activity outside the ILX forecast area (albeit a trend reversed by the 14Z HRRR). If and when storms do move into the area, all hazards will be possible including the potential for strong tornadoes. The main period of concern for this initial round of storms in the ILX forecast area is between 6pm and 9pm. && .SHORT TERM...(Today and tonight) ISSUED AT 355 AM CDT Tue Apr 4 2023 Early morning surface analysis shows a strong 987 mb low pressure over east central Colorado, with a warm front extending eastward across southern KS into central parts of MO/IL/IN (southeast of the IL river). Radar mosaic shows elevated convection recently developed just north of Peoria and a few stronger cells possibly producing pea size hail over central Peoria and nw Woodford counties. These cells were tracking ENE and were north of the warm front. Isolated lighter showers were in southeast IL. Temps ranged from the mid 50s to lower 60s in warm sector from Pittsfield to Bloomington southeast and mid to upper 40s from Quincy to Pontiac nw north of the warm front. Aloft a very strong 533 dm 500 mb low was near Salt Lake in northeast Utah while broad upper level ridge was over the Eastern US. Latest CAMs showing isolated to scattered convection over ne CWA and lift ne during this morning and a few stronger cells could produce small hail under 1 inch. Strong low pressure in eastern CO to lift toward the NE/IA border by sunset, pulling the warm front to just north/ne of CWA during mid/late afternoon. Breezy SSE winds over much of CWA this afternoon, gusting 30-40 mph by late afternoon. This to bring warmest day of the season with highs 79-83F and rather muggy dewpoints in the 60s. A rather strong cap will be in place this afternoon over central IL in warm sector which should keep much of area dry, though cap to weaken in nw IL. Per SPC Day1 outlook discussion... Storm initialization expected near the MO/IA/IL border during mid to late afternoon, where substantial warming/moistening beneath steep mid level lapse rates will result in rapid destabilization near/south of the warm front. Any supercell that develops in this region Very favorable low-level and deep-layer shear will support a threat of strong tornadoes as well for as long as any supercell traverses the warm sector along/south of the warm front. during the afternoon will pose a threat of very large to giant hail. Very favorable low level and deep layer shear will support a threat of strong tornadoes as well for as long as any supercell traverses the warm sector along/south of the warm front. SPC day1 outlook has a 10% or great probability of EF2 or stronger tornadoes over the IL river valley later today, while 10% or great probability of 2 inch or larger diameter hail from highway 51 west. SPC day1 outlook continues a moderate risk of severe storms nw of the IL river while enhanced risk as far east as Bloomington to Taylorville line and slight risk in eastern IL. 2nd round of severe wx threat is from possible squall line tracking eastward ahead of a cold front into the IL river valley late tonight. Also an area of convection will be lifting ne from the Ozarks into east central/se IL during overnight. Very favorable low-level and deep-layer shear will support a threat of strong tornadoes as well for as long as any supercell traverses the warm sector along/south of the warm front. Unseasonably mild night with lows in the mid to upper 60s east of the IL river and upper 50s/lower 60s over the IL river valley. Strong south to SSW winds expected tonight and Wed morning ahead of cold front with gusts of 35-45 mph likely. .LONG TERM...(Wednesday through Monday) ISSUED AT 430 AM CDT Tue Apr 4 2023 Low pressure lift into the upper MS river valley by dawn Wed and near nw Lake Superior shoreline by sunset Wed, pulling strong cold front east toward I-55 by 15Z/10 am and through eastern IL into early Wed afternoon, passed se of Lawrence county by mid Wed afternoon. The line of strong to potentially severe storms to track eastward across central IL during Wed morning, and thru eastern IL early Wed afternoon. SPC day2 outlook has upgraded eastern IL into an enhanced risk of severe storms. Very favorable low-level and deep-layer shear will support a threat of strong tornadoes as well for as long as any supercell traverses the warm sector along/south of the warm front. from highway 51 east where strong tornadoes and very large hail over 2 inch diameter possible late morning to early afternoon on Wed. The slight risk of severe storms is as far west as a Peoria to western Sangamon county line during morning hours. Morning highs on Wed in the lower 70s (ranging from upper 60s far western CWA to mid 70s by Wabash river), with falling temps behind the cold front Wed afternoon as gusty winds shift westerly and still gusting 30-40 mph. Clouds to decrease from the west during Wed afternoon behind the cold front as drier air arrives. High pressure ridge to build into MO/IL overnight Wed night into Thu with WNW winds diminishing though still gusty especially northern CWA on Thu. Much cooler highs Thu in the low to mid 50s despite partly to mostly sunny skies (more clouds over se IL). Highs pressure nearby with fair skies and light winds to bring lows in the low to mid 30s with frost likely overnight Thu night into early Fri morning. High pressure shifts east of IL on Friday with temps beginning to modify with highs in the lower 60s. Semi zonal upper level flow over the country late this work week, with deepening upper level trof off the west coast this Easter weekend and upper level ridging into the high plains. Active southern stream flow to keep shower chances well south of IL Fri through Sunday while a northern stream short wave tracks into IL during Sunday night bringing a weak cold front with next chance of showers. Milder air arrives ahead of this front during this Easter weekend with highs in the mid to upper 60s Sat and lower 70s Easter Sunday. Upper level ridge shifting eastward toward the MS river valley next Tue to keep temps above normal with highs in the upper 60s/lower 70s. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1229 PM CDT Tue Apr 4 2023 A warm front will lift north across central Illinois today. Breezy southeast winds and IFR conditions will be replaced by strong south winds gusting near or in excess of 30 kt and VFR conditions. Several clusters of storms are expected across the region this afternoon through midday Wednesday. Isolated to widely scattered severe storms are possible near and west of PIA this afternoon into this evening but are favored to stay west of the Illinois River Valley. Another line of storms will lift from the St Louis area overnight and will be near/south of SPI/DEC/CMI between 09Z and 12Z. Yet another round of strong to severe storms is possible Wednesday morning and early afternoon ahead of an approaching cold front. Winds will turn NW behind the front and precip chances will end. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...Deubelbeiss SYNOPSIS...07 SHORT TERM...07 LONG TERM...07 AVIATION...Deubelbeiss
Hazardous weather outlook, Apr 4, 11:48 AM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1148 AM CDT Tue Apr 4 2023 ILZ027>030-036-040-051700- Knox-Stark-Peoria-Marshall-Fulton-Schuyler- 1148 AM CDT Tue Apr 4 2023 This Hazardous Weather Outlook is for central Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. A few rounds of thunderstorms are expected to develop west of the IL River Valley between 6-9 PM this evening and again late tonight into Wednesday morning. These storms could quickly become severe as they move northeast across the area, bringing the threat of large hail, damaging winds, and tornadoes. Some of the severe weather could be significant, with hail over 2 inches and strong, long lived tornadoes possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong to severe storms may linger through Wednesday morning, but will largely push east of the IL River by daybreak. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 6-9 PM this evening. ILZ031-037-038-041>057-061>063-066>068-071>073-051700- Woodford-Tazewell-McLean-Mason-Logan-De Witt-Piatt-Champaign- Vermilion-Cass-Menard-Scott-Morgan-Sangamon-Christian-Macon-Moultrie- Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-Jasper- Crawford-Clay-Richland-Lawrence- 1148 AM CDT Tue Apr 4 2023 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. A few rounds of thunderstorms are expected to develop across central and southeast IL late tonight into Wednesday morning ahead of a cold front. These storms could quickly become severe, bringing the threat of large hail, damaging winds, and tornadoes. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The severe storm threat will continue into Wednesday morning as the cold front moves through the area. All severe hazards are possible. A heightened threat for significant severe weather exists over eastern IL where hail over 2 inches and strong, long lived tornadoes are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight, but may be needed Wednesday morning. NMA
In the hours before
Local storm report, Apr 4, 11:42 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1142 AM CDT TUE APR 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG 1 SSW WEST PEORIA 40.68N 89.65W
03/31/2023 PEORIA IL PUBLIC
DELAYED REPORT. GAS STATION CANOPY COLLAPSED
ON HARMON HWY.
&&
GEELHARTLocal storm report, Apr 4, 11:54 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1154 AM CDT TUE APR 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM NON-TSTM WND GST MARSHALL COUNTY AIRPORT 41.02N 89.39W
03/31/2023 M55 MPH MARSHALL IL AWOS
&&
GEELHARTLocal storm report, Apr 4, 11:58 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1158 AM CDT TUE APR 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND GST 4 SSE RANKIN 40.42N 87.86W
03/31/2023 E54 MPH VERMILION IL MESONET
DELAYED REPORT. UPRR MESONET.
&&
GEELHARTLocal storm report, Apr 4, 12:05 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1205 PM CDT TUE APR 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM TSTM WND GST 4 NNW TOWER HILL 39.44N 88.99W
03/31/2023 M55 MPH SHELBY IL MESONET
DELAYED REPORT. MESONET STATION UP780
DOLLVILLE.
&&
GEELHARTLocal storm report, Apr 4, 12:09 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1209 PM CDT TUE APR 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND GST 3 SW DUNDAS 38.80N 88.12W
03/31/2023 M59 MPH RICHLAND IL MESONET
MESONET STATION F1422 OLNEY.
&&
GEELHARTLocal storm report, Apr 4, 12:13 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1213 PM CDT TUE APR 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM TSTM WND GST MOUNT CARMEL AIRPORT 38.61N 87.73W
03/31/2023 M58 MPH LAWRENCE IL PUBLIC
FROM THUNDERSTORM OUTFLOW.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 5:34 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Schuyler | 26 min |
| Apr 4, 5:56 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 25 min |
| Apr 4, 6:27 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 33 min |
| Apr 4, 6:46 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 16 min |
| Apr 4, 6:54 PM CDT | Tornado Warning | ILX | Fulton, Schuyler | 36 min |
Nearby
Wind Advisories in Illinois, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.